# SDR SWIA2020030248899

- Difficulty date: January 12, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRUMFERENTIAL JOINT AT F.S.280 HAS CORROSION IN SEVERAL LOCATIONS BETWEEN STRINGER 25 LEFT TO 22 LEFT.   (C-CHECK) RO 2/27/2020   REMOVED CORROSIOIN AND FOUND TO BE OUT OF LIMITS. BLENDED AND REPAIRED AREAS IAW BOMBARDIER REO.
